# SDR DALA2024022602642

- Difficulty date: February 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 56,007 hours, 39,235 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION AT AFT CARGO LWR DOOR JAMB FROM STA Y=954 TO Y=996. SUMMARY OF NRC 00020: CORROSION LEVEL 2. AFT CARGO LWR DOOR JAMB FROM STA Y=954 TO Y=996 WAS REPLACED PER B717 SRM 53-20-15-2R REPAIR 7, 51-41-02-0G, AND 51-41-04-0G. (LP #0218389)
